# SDR SIMA201106801

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 18,869 hours, 16,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3118 THE CREW REPORTED THAT ON SELECTING TAKEOFF THRUST (ALT T/O-1) EXPERIENCED SMOKE AND FUMES IN COCKPIT OUT OF THE AIR CONDITIONING VENTS (SMELLED LIKE BURNT OIL).  THE FLIGHT ATTENDANT REPORTED HAZE AND FUMES IN CABIN ALSO.  THE SMOKE AND FUMES DISSIPATED IMMEDIATELY WHEN THRUST LEVERS RETURNED TO IDLE.  ABORTED TAKEOFF AND RETURNED TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLT & FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.  R & R NR 1 ENGINE IAW WORK CARD 71-000-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
